# SDR SWIA202265751

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 45,044 hours, 29,294 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INBOUND CREW MENTIONED AN ELECTRICAL SMOKE SMELL COMING FROM ROW 7.  WHEN WE ENTERED THE CABIN THE SMELL WAS PRESENT.  THE SMELL IS STRONGER AT ROW 6 AND THE CEILING LIGHT THERE IS MORE DIM.  THE CEILING PANEL THERE IS ALSO WARM TO THE TOUCH AS COMPARED TO THE OTHER PANELS.   (FLIGHT 3186 - FILED CLOSED)   UPON INVESTIGATION FOUND SMELL TO BE COMING FROM ROW 6 CEILING LIGHTS POWER UNIT/DIMMER (PS76), PROCEEDED TO REMOVE AND REPLACE ROW 6 CEILING LIGHTS POWER UNIT/DIMMER (PS76) IN REF. W/ CRJ 700 AMM 33-21-03. PERFORMED OPERATIONAL TEST OF THE PASSENGER COMPARTMENT LIGHTS IN REF. W/ CRJ 700 AMM 33-21-00. OPS CHECK GOOD W/ NO DEFECTS NOTED, ELECTRICAL SMELL NO LONGER PRESENT IN AIRCRAFT. NO FURTHER MX ACTIONS REQUIRED, A/C GOOD FOR SERVICE.
